Advertisement

© 1975

Foundations of the Mathematical Theory of Structures

Book

Part of the International Centre for Mechanical Sciences book series (CISM, volume 121)

Table of contents

  1. Front Matter
    Pages 3-4
  2. E. R. de Arantes e Oliveira
    Pages 5-17
  3. E. R. de Arantes e Oliveira
    Pages 18-39
  4. E. R. de Arantes e Oliveira
    Pages 40-64
  5. E. R. de Arantes e Oliveira
    Pages 65-112
  6. E. R. de Arantes e Oliveira
    Pages 113-133
  7. E. R. de Arantes e Oliveira
    Pages 134-166
  8. E. R. de Arantes e Oliveira
    Pages 167-214
  9. Back Matter
    Pages 215-223

About this book

Keywords

Structures foundation Mathematica mathematics structure

Authors and affiliations

  1. 1.University of LisbonPortugal

Bibliographic information

  • Book Title Foundations of the Mathematical Theory of Structures
  • Authors E.R. de Arantes e Oliveira
  • Series Title International Centre for Mechanical Sciences
  • DOI https://doi.org/10.1007/978-3-7091-4328-5
  • Copyright Information CISM Udine 1975
  • Publisher Name Springer, Vienna
  • eBook Packages Springer Book Archive
  • Softcover ISBN 978-3-211-81312-6
  • eBook ISBN 978-3-7091-4328-5
  • Series ISSN 0254-1971
  • Series E-ISSN 2309-3706
  • Edition Number 1
  • Number of Pages , 221
  • Number of Illustrations 0 b/w illustrations, 0 illustrations in colour
  • Topics Mathematics, general
  • Buy this book on publisher's site
Industry Sectors
Aerospace
Automotive
Finance, Business & Banking